# SDR SIMA20160312001

- Difficulty date: March 12, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 32,294 hours, 29,729 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 5043
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB OUT LG FAILED TO RETRACT, WE RUN AOM 1 PROCEDURE & RETRACTED LG.  MOC ADVISED US TO RETURN.  LG WORKED OK FOR THE REST OF THE FLIGHT.  LG & LEVER DISAGREE MSG WAS PRESENTED DURING FAILED RETRACTION.  MSG DISAPPEARED AFTER WE CYCLED GEAR.  REPLACED LGEU IAW MM 32-32-01.  OPERATIONS CHECKED GOOD.
